International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 8, Pages 539-548
On the Mislin genus of certain circle bundles and noncancellation
1Department of Mathematical Sciences, SUNY, Binghamton 13902-6000, NY, USA
2Department of Mathematics, University of Central Florida, Orlando 32816-1364, FL, USA
3Departement Wiskunde, Katholieke Universiteit Leuven, Celestijnenlaan 200 B, Heverlee B-3001, Belgium
Received 1 February 1999
Copyright © 2000 Peter Hilton and Dirk Scevenels. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In an earlier paper, the authors proved that a process described
much earlier for passing from a finitely generated nilpotent group
of a certain kind to a nilpotent space of finite type produced a bijection of Mislin genera . The present paper is concerned with related
results obtained by weakening the restrictions on and
generalizing the homotopical nature of the spaces to be
associated with a given .